MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; CATHETER AND TIP, SUCTION

CARDINAL HEALTH 200, LLC ARGYLE; CATHETER AND TIP, SUCTION
Model Number 888570549K
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that during right minimally invasive thoracoscopic operation for a pneumothorax, a 28fr straight chest tube was placed through one of the incisions at the conclusion of the operation.On a postoperative film, the customer observed a radio-opaque structure along the chest tube in the soft tissue near the incision.This corresponds to the radio-opaque side hole of the tube that is cut by the manufacturer of the tube prior to packaging.Additional information was received from the customer and stated that there was no additional breakage to catheter, it was the cut out side hole piece.According to the customer, the piece was eventually removed from the patient.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot: 2514911064 was reviewed and no anomalies related to the reported issue were observed.A photo was received for evaluation, and the reported condition was observed.The root cause appears to be an insufficient visual inspection during the assembly process, which allowed a residual fragment of the pierced eye to go undetected.As an action plan, a quality alert has been issued, and manufacturing personnel have been informed for awareness.Furthermore, the reported issue has been communicated to relevant staff for their information and comprehension.No corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
ARGYLE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24274853
Report Number1423537-2026-00026
Device Sequence Number13267169
Product Code JOL
UDI-Device Identifier10192253057348
UDI-Public(01)10192253057348(17)300430(10)2514911064
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number888570549K
Device Catalogue Number888570549K
Device Lot Number2514911064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexMale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite